Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/8312
Title: On the supports for cohomology classes of complex manifolds
Authors: Portelli, Dario
Keywords: cohomology classsupportcomplex manifolddifferential relation
Issue Date: 2012
Publisher: EUT Edizioni Università di Trieste
Source: Dario Portelli, "Dedicated On the supports for cohomology classes of complex manifolds", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 44 (2012), pp. 349–369.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
44 (2012)
Abstract: 
Let $X$ be a compact, connected complex manifold, and let
$\xi\in H^{i}(X,{\mathbb Q} )$ be a non-trivial class. The paper
deals with the possibility to construct a topological cycle $\Gamma$ on $X,$ whose
class is the Poincar\'e dual of $\xi\thinspace ,$ which is closely related
in a precise sense to the complex structure of $X.$ The desired properties of $\Gamma$ allow
to define a differentiable relation into a suitable space of $1$-jets.
This relation shows that there is a preliminary topological obstruction to
construct such a $\Gamma$.
The main result of the paper is that, in a relevant particular case, this
obstruction disappears.
Type: Article
URI: http://hdl.handle.net/10077/8312
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.44 (2012)

Files in This Item:
File Description SizeFormat
Portelli_RIMUT44.pdf294.05 kBAdobe PDFThumbnail
View/Open
Show full item record

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.



CORE Recommender

Page view(s) 50

684
checked on Apr 1, 2020

Download(s) 50

470
checked on Apr 1, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.